IEEE - Institute of Electrical and Electronics Engineers, Inc. - Rate-distortion function for Gauss-Markov source with side information at the decoder

2010 25th Biennial Symposium on Communications (QBSC)

Author(s): Yingzi Gao ; Reza Soleymani, M.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2010
Conference Location: Kingston, ON, Canada, Canada
Conference Date: 12 May 2010
Page(s): 44 - 48
ISBN (CD): 978-1-4244-5710-6
ISBN (Electronic): 978-1-4244-5711-3
ISBN (Paper): 978-1-4244-5709-0
DOI: 10.1109/BSC.2010.5473007
Regular:

The parametric rate-distortion function of Gaussian source is derived for Wyner-Ziv problem. Using Toeplitz distribution theorem, the parametric rate-distortion function is given for the general... View More

Advertisement